Alert archive / Florida / Gale Warnings in 2016

Gale Warning 1, NWS Jacksonville, FL

January 16, 2016

NWS Jacksonville, FL issued this gale warning at Jan 16, 2016, 10:01 PM EST. It took effect at Jan 17, 2016, 4:00 AM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 16, 2016, 10:01 PM EST (03:01 UTC)
In effect from
Jan 17, 2016, 4:00 AM EST
Expired
Jan 17, 2016, 2:20 PM EST
In force
10 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

806 
WHUS72 KJAX 170301
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1001 PM EST SAT JAN 16 2016

AMZ470-472-474-171115-
/O.NEW.KJAX.GL.W.0001.160117T0900Z-160117T2100Z/
/O.EXT.KJAX.SC.Y.0006.160117T2100Z-160119T2100Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
1001 PM EST SAT JAN 16 2016

...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM EST SUNDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM SUNDAY TO 4 PM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST SUNDAY. 

* WINDS...SHIFTING TO THE NORTHWEST AND INCREASING TO 30 KNOTS
  WITH GUSTS TO GALE FORCE SUNDAY. NORTHWEST WINDS DECREASING TO
  20 TO 25 KNOTS SUNDAY NIGHT.  

* SEAS...BUILDING TO 7 TO 10 FEET WITH OCCASIONAL SEAS TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-171115-
/O.CON.KJAX.SC.Y.0006.160117T1200Z-160117T2100Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
1001 PM EST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM EST
SUNDAY...

* WINDS...NORTHWEST 20 KNOTS.

* SEAS...BUILDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
402 
WHUS72 KJAX 170636 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
136 AM EST SUN JAN 17 2016

AMZ450-452-454-172100-
/O.EXA.KJAX.GL.W.0001.160117T0900Z-160117T2100Z/
/O.UPG.KJAX.SC.Y.0006.160117T1200Z-160117T2100Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
136 AM EST SUN JAN 17 2016

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...NORTH TO NORTHWEST WINDS INCREASING TO 25 TO 30 KNOTS
  THIS MORNING WITH FREQUENT GUSTS TO GALE FORCE.

* SEAS...BUILDING TO 6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ470-472-474-172100-
/O.CON.KJAX.GL.W.0001.160117T0900Z-160117T2100Z/
/O.CON.KJAX.SC.Y.0006.160117T2100Z-160119T2100Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
136 AM EST SUN JAN 17 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM EST TUESDAY...

* WINDS...NORTH TO NORTHWEST WINDS INCREASING TO 30 TO 35 KNOTS
  THIS MORNING WITH FREQUENT GUSTS TO 40 TO 45 KNOTS.

* SEAS...BUILDING TO 8 TO 11 FEET WITH OCCASIONAL SEAS TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
522 
WHUS72 KJAX 171514
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1014 AM EST SUN JAN 17 2016


AMZ470-472-474-172315-
/O.CON.KJAX.GL.W.0001.000000T0000Z-160117T2100Z/
/O.CON.KJAX.SC.Y.0006.160117T2100Z-160119T2100Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
1014 AM EST SUN JAN 17 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM EST TUESDAY...

* WINDS...NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE TODAY...BECOMING NORTHWEST 20 TO 25 KNOTS TONIGHT THROUGH
  TUESDAY.

* SEAS...8 TO 11 FEET WITH OCCASIONAL SEAS TO 14 FEET THROUGH
  TONIGHT...GRADUALLY DECREASING TO 6 TO 8 FEET WITH OCCASIONAL
  SEAS TO 10 FEET MONDAY THROUGH TUESDAY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-172100-
/O.CON.KJAX.GL.W.0001.000000T0000Z-160117T2100Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
1014 AM EST SUN JAN 17 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WINDS...NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE.

* SEAS...6 TO 9 FEET WITH OCCASIONAL SEAS TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
972 
WHUS72 KJAX 171920
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EST SUN JAN 17 2016


AMZ470-472-474-181000-
/O.CAN.KJAX.GL.W.0001.000000T0000Z-160117T2100Z/
/O.EXT.KJAX.SC.Y.0006.160117T1920Z-160119T2100Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
220 PM EST SUN JAN 17 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
GALE WARNING. 

* WINDS...NORTHWEST 20 TO 25 KNOTS THROUGH MONDAY NIGHT...DECREASING
  TO 15 TO 20 KNOTS TUESDAY.

* SEAS...7 TO 10 FEET WITH OCCASIONAL SEAS TO 13 FEET
  TONIGHT...GRADUALLY DECREASING TO 5 TO 7 FEET WITH OCCASIONAL
  SEAS TO 10 FEET MONDAY THROUGH TUESDAY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-172030-
/O.CAN.KJAX.GL.W.0001.000000T0000Z-160117T2100Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
220 PM EST SUN JAN 17 2016

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
GALE WARNING. 

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Jan 16, 9:44 PM EST, 17 minutes earlier.

Area forecast discussion, Jan 16, 9:44 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
944 PM EST SAT JAN 16 2016

...MODERATE TO LOCALLY HEAVY RAIN TONIGHT INTO SUNDAY WITH BREEZY
CONDITIONS DEVELOPING...

.UPDATE... PATCHY FOG HAS DEVELOPED ACROSS MOST OF INLAND NE FL DUE
TO A LIGHT ONSHORE AND ELEVATED DEWPOINTS. FAST MOVING MID/HIGH
CLOUDS (FROM STRONG 150+ KNOT SUB-TROPICAL JET) WILL TEND TO HELP
MINIMIZE RADIATIONAL COOLING AND WIDESPREAD DENSE FOG POTENTIAL BUT
VISIBILITIES WILL PROBABLY BOUNCE UP AND DOWN AND MAY SEE A FEW
LOCALIZED SPOTS DOWN TO A 1/4 A MILE AT TIMES ESP THIS EVE. HAVE
UPDATED GRIDS TO INCLUDE MENTION OF PATCHY FOG.

MSAS ANALYSIS SHOWING SFC LOW RAPIDLY DEVELOPING IN THE N CNTL GULF.
THE 18Z GFS STRENGTHENS THE LOW AND MOVES IT ENE ACROSS NORTH CNTL
FL OVERNITE AND OFFSHORE THE LOWER ST JOHNS COUNTY COAST 12Z SUNDAY.
WIDESPREAD SHOWERS WILL OVERSPREAD THE AREA BEFORE DAWN AND RAPIDLY
EXIT THE AREA DURING SUNDAY MORNING. SPC CONTINUES TO HAVE A SLIGHT
RISK OF SEVERE WX FOR CTNL AND S FL AND A MARGINAL RISK FOR MARION
AND FLAGLER COUNTIES. ODELS INDICATE SFC BASED INSTABILTIY WILL BE
NEARLY NON-EXISTANT IN MOST OF THE AREA...BUT THERE MAY BE JUST
ENOUGH MAINLY TO THE SOUTH OF WHERE THE LOW TRACKS TO HELP SPAWN
BRIEF SPIN-UPS.

.AVIATION... PATCHY FOG HAS DEVELOPED THIS EVE AND VIS/CIGS WILL
PROBABLY BOUNCE UP AND DOWN THROUGHOUT THE EVE AND OVERNITE. HAVE
INTIALLY TRENDED TOWARDS MVFR FOR MOST TAF SITES...EXCEPT FOR OCNL
LIFR AT VQQ AND IFR AT GNV. WIDESPREAD SHOWERS WILL BEGIN TO
OVERSPREAD THE AREA AFT 08Z AS LOW PRESSURE TRACKS ACROSS CNLT FL
AND EXITS OFFSHORE SUNDAY AM. HAVE PREVAILING IFR/LOW END MVFR IN
WIDESPREAD SHOWERS. ISOLATED STORMS POSSIBLE ACROSS THE SOUTH AND
HAVE VCTS AT GNV (VCTS MAY ALSO BE NEEDED LATER FOR SGJ). RAIN/LOW
CLOUDS WILL DIMINISH BY MID MORNING SUNDAY WITH IMPROVING CONDITIONS
TO VFR IN THE AFTERNOON.

.MARINE... DEEPENING LOW PRESSURE WILL TRACK ACROSS CNTL FL TONIGHT
AND EXIT OFFSHORE SUNDAY MORNING. NE TO E WINDS WILL INCREASE LATER
TONIGHT AND ESPECIALLY SUN MORNING WHEN WINDS SHIFT TO NW ON BACK
SIDE OF LOW. STRONG 850 MB JET MIXES DOWN WITH STRING COLD AIR
ADVECTION AND MODELS INDICATING A BRIEF PERIOD OF GALE FORCE WINDS
ESPECIALLY OFFSHORE DURING THE MORNING. HAVE UPGRADED THE OFFSHORE
WATERS TO A GALE WARNING FOR SUNDAY MORNING WITH SCA FOR THE NEAR
SHORE BUT STILL MAY HAVE BRIEF GUSTS TO GALE FORCE THERE. WINDS
DECREASE SUNDAY NIGHT...WITH LINGERING SCA CONDITIONS FOR THE OUTER
WATERS THROUGH TUESDAY.

RIP CURRENTS: LOW RISK THROUGH SUNDAY WITH MAINLY OFFSHORE FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  49  57  35  53 / 100  70   0   0
SSI  53  58  39  54 / 100 100   0   0
JAX  56  58  37  58 /  90  90   0   0
SGJ  58  61  42  57 /  90  90   0   0
GNV  58  61  35  59 / 100  70   0   0
OCF  61  62  38  61 / 100  60   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 AM TO 7 AM EST SUNDAY FOR WATERS
     FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60
     NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20
     TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM
     20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 4 PM SUNDAY TO 4 PM EST TUESDAY FOR
     WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM
     20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE
     FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER
     BEACH FL FROM 20 TO 60 NM.

     GALE WARNING FROM 7 AM TO 4 PM EST SUNDAY FOR WATERS FROM
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-
     WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO
     60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20
     TO 60 NM.

     SMALL CRAFT ADVISORY FROM 7 AM TO 4 PM EST SUNDAY FOR COASTAL
     WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM-
     COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL
     OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER
     BEACH FL OUT 20 NM.

&&

PP/AE/JC
Hazardous weather outlook, Jan 16, 3:00 PM EST, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EST SAT JAN 16 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-171100-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
300 PM EST SAT JAN 16 2016

...BECOMING BREEZY/WINDY WITH WIDESPREAD RAINFALL LATE TONIGHT AND
SUNDAY MORNING AS STRONG LOW PRESSURE PUSHES THROUGH THE REGION...

...MARGINAL RISK OF SEVERE STORMS ACROSS NORTH-CENTRAL FLORIDA
TONIGHT...

...SMALL CRAFT ADVISORIES STARTING LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A MARGINAL RISK OF SEVERE THUNDERSTORMS REMAINS ACROSS NORTH-CENTRAL
FLORIDA TONIGHT. DAMAGING WINDS AND ISOLATED TORNADOES ARE THE MAIN
THREATS.

WIDESPREAD RAINFALL IS EXPECTED TO DEVELOP LATE TONIGHT ALONG WITH
ISOLATED THUNDERSTORMS ACROSS NORTHEAST FLORIDA. STORM TOTAL
RAINFALL AMOUNTS WILL GENERALLY BE 0.50 TO 1.00 INCHES WITH ISOLATED
HIGHER TOTALS ACROSS NORTHEAST FLORIDA.

SMALL CRAFT ADVISORIES ARE IN EFFECT LATE TONIGHT...WITH OCCASIONAL
GUSTS TO GALE FORCE POSSIBLE.

RIVER FLOODING WILL CONTINUE ALONG THE ATLAMAHA BASIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

WIDESPREAD RAINFALL WILL DIMINISH LATE SUNDAY MORNING AS BREEZY
TO WINDY NORTH WINDS AT 15 TO 25 MPH DEVELOP ALONG THE COASTAL
AREAS.

SMALL CRAFT ADVISORIES WILL CONTINUE OVER THE COASTAL WATERS
SUNDAY AND LINGER OVER THE OFFSHORE WATERS THROUGH TUESDAY.

FREEZING TEMPERATURES WILL BE POSSIBLE MONDAY NIGHT AND AGAIN
TUESDAY NIGHT.

RIVER FLOODING WILL CONTINUE ALONG THE ATLAMAHA BASIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jan 16, 10:01 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1001 PM EST SAT JAN 16 2016

FLZ020>024-124-GAZ136-150>154-162>166-170900-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-COASTAL NASSAU-
WAYNE-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-
CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...JENNINGS...WHITE SPRINGS...
LIVE OAK...LAKE CITY...WATERTOWN...MACCLENNY...HILLIARD...YULEE...
FERNANDINA BEACH...JESUP...WAYCROSS...BLACKSHEAR...NAHUNTA...
HOBOKEN...EVERETT...THALMANN...BRUNSWICK...ST. SIMONS...
COUNTRY CLUB ESTATES...DOCK JUNCTION...MAYDAY...NEEDMORE...
STATENVILLE...HOMERVILLE...FOLKSTON...HOMELAND...WOODBINE...
ST. MARYS...KINGSLAND
1001 PM EST SAT JAN 16 2016

...PERIODS OF INTERMITTENT DENSE FOG EXPECTED THROUGH 4 AM...

AREAS OF FOG WILL DEVELOP ACROSS THE SUWANNEE RIVER VALLEY OF
NORTH FLORIDA AND MUCH OF SOUTHEAST GEORGIA TONIGHT. LOCALLY
DENSE FOG WITH VISIBILITY AROUND A QUARTER MILE WILL BE POSSIBLE
AND INTERMITTENT IN NATURE. MOTORISTS SHOULD EXERCISE CAUTION AND
PREPARE FOR RAPID CHANGES IN VISIBILITY OVER SHORT DISTANCES.
VISIBILITY IS EXPECTED TO IMPROVE BY SUNRISE SUNDAY.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 1:13 AM ESTWind AdvisoryJAXBradford, Duval, Flagler, Gilchrist, Nassau13 hr
Jan 17, 2:14 PM ESTFreeze WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union13 hr
Jan 17, 2:14 PM ESTHard Freeze WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more24 hr

Nearby

Gale Warnings in Florida, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.